Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Wants to increase height by three inches. Will Dr. Step-up or Dr. Ayushveda help?

I am 26 years old,female I am married.My height is 5.1 and i wish to increase my height atleast by 3 inches more.Is it possible for me ? Can any sort of exercise, diet or any medicine help me out? what about using medicines like Dr. Setup or Dr. Ayushveda? Are they really effective? Please suggest... Yours faithfully.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears that you are too much concerned about your height. At the age of 26 years, it is almost impossible to increase your height any further. No medicines will help you in increasing height. Yes, exercises will be useful in keeping you healthy but not increase your height. Please dont fall for any bogus claims by TV commercials.
Hope I am able to solve your concerns.
If you need any further help in detail, I will be more than happy to help you.
Wish you good health.
Dr. Pooja Reddy MD
Answered: Mon, 18 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor